Vasilisa Shramchenko » Autres publications

Autres publications

D. Korotkin, V. Shramchenko, Riemann-Hilbert problem for Hurwitz Frobenius manifolds: regular singularities, J. Reine Angew. Math. 
661, 125-187 (2011)

V. Shramchenko, Riemann-Hilbert problem associated to Frobenius manifold structures on  Hurwitz spaces: irregular singularity, Duke Mathematical Journal 144, no. 1, 1-52 (2008)
 
V. Shramchenko, Deformations of Hurwitz Frobenius structures, International Mathematics Research Notices 2005, no.6, 339--387 (2005)
 
V. Shramchenko, "Real doubles" of Hurwitz Frobenius manifolds, Communications in Mathematical Physics 256, 635--680 (2005)

V. Shramchenko, Integrable systems related to elliptic branched coverings, Journal of Physics A: Mathematical and General 36, no.42, 10585 - 10605 (2003)

E. Ferapontov, D. Korotkin, V. Shramchenko, Boyer-Finley equation and systems of hydrodynamic type,  Classical and Quantum Gravity 19, L205-L210 (2002)

C. Klein, D. Korotkin, V. Shramchenko, Ernst equation, Fay identities and variational formulas on hyperelliptic curves, Mathematical Research Letters 9, 1-20 (2002)